Alert archive / New Jersey / Special Marine Warnings in 2002
Special Marine Warning 73, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 11, 2002, 7:40 PM EDT. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2002, 7:40 PM EDT (23:40 UTC)
- Expired
- Jun 11, 2002, 9:15 PM EDT
- In force
- 95 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 11, 7:30 PM EDT, 10 minutes earlier.
Area forecast discussion, Jun 11, 7:30 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 730 PM EDT TUE JUN 11 2002 WELL NO ONE TOLD THIS TINY CLUSTER ABT THE CAPPING ENVIR THEY WERE MOVING INTO...WE HAVE EXTENDED THE UPDATES TO THE CST. REPORTS RECEIVED HAVE INDICATED UP TO 3/4 IN LWR MONTGOMERY CTY WITH HIEST WIND GUSTS ARND 30 MPH. JG PREV MAIN PKG AFD*************************************************** WEAK IMPULSE MOVING INTO H5 RIDGE HAS TRIGGERED WIDELY SCT SHRA/TSTMS MOVING INTO NWRN ZONES. SO FAR...THEY HAVE BEEN DISSIPATING AS THEY MOVE E...WHICH WOULD BE EXPECTED GIVEN THE MID LVL CAP THEY ARE ENCOUNTERING. THIS IMPULSE SHOULD BE GONE BY LATER THIS EVENING...THEN A SECOND AND SOMEWHAT STRONGER IMPULSE MOVES INTO THE RIDGE AXIS TMRW AND TMRW NITE. IT HAS AN ASSOCIATED SFC LO AND COLD FRONT THAT ARE FCST TO DROP THROUGH FA...AND SO WE ARE STAYING WITH THE CHC OF SHRA/TSTM FOR TMRW AND TMRW EVE. UPPER JET SUPPORT IS NOT IMPRESSIVE...AND WIND FIELD NOT THAT IMPRESSIVE EITHER WITH MAYBE 30 DEGREES OF DIRECTIONAL SHEAR AND 15 KTS OF SPEED SHEAR THROUGH H7. FAIR AMOUNT OF MOISTURE IS AVAILABLE...WITH PWATER VALUES IN EXCESS OF 1.5 INCH. NOT EXPECTING SVR WX...COULD GET SOME DECENT DOWNPOURS WITH ANY ACTIVITY THAT DOES FIRE UP. THEN ACCEPTING THE ETA AND AVN INDICATIONS THAT FRONT WILL CLEAR THE FA AND THU WILL BE A DRY AND FAIRLY SUNNY DAY. SFC FRONT NOT EXPECTED INTO FA BEFORE MAX HEATING TMRW...SO TEMPS TMRW UP N ONLY A BIT COOLER DUE TO CLOUDS...AND TEMPS TMRW DOWN S SIMILAR TO TODAY. THIS ALL FAIRLY CONSISTENT WITH GUIDANCE...LOCAL SCHEMES AND PREV FCSTS. MARINE STILL QUIET. FCSTID = 45 MPO 66 83 60 75 / 40 50 30 20 ABE 69 87 64 78 / 30 50 30 20 RDG 69 87 64 78 / 30 50 30 20 PHL 73 92 68 80 / 20 40 30 20 12N 66 83 60 75 / 40 50 30 20 SMQ 70 89 66 79 / 20 40 30 20 TTN 70 89 66 79 / 20 40 30 20 MIV 73 92 70 83 / 0 40 30 20 ACY 70 88 70 73 / 0 40 30 20 ILG 71 91 68 80 / 20 40 30 20 DOV 73 92 70 83 / 0 40 30 20 GED 73 92 70 83 / 0 40 30 20 ESN 73 92 70 83 / 0 40 30 20 .PHI... DE...NONE. MD...NONE. NJ...NONE. PA...NONE. MARINE...NONE. NYY
In the hours before
Special weather statement, Jun 11, 4:30 PM EDT, 3 hours 10 minutes before
DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027- PAZ067>071-120900- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 430 PM EDT TUE JUN 11 2002 ...ONE MORE DAY OF SUMMERTIME HEAT AND HUMIDITY FOR MOST OF THE AREA... HEAT INDICES REACHED THE LOW TO MID 90S AROUND MUCH OF THE REGION TODAY...AND MORE OF THE SAME IS EXPECTED TOMORROW. A COLD FRONT WILL DROP INTO THE REGION TOMORROW EVENING...AND THAT SHOULD PUT AN END TO THIS BOUT OF HEAT. EVERYONE SHOULD TAKE PRECAUTIONS TO PROTECT THEMSELVES FROM THE HEAT. DRINK PLENTY OF FLUIDS. WEAR LIGHT WEIGHT AND LIGHT COLORED CLOTHING. SPEND TIME IN AN AIR CONDITIONED OR WELL VENTILATED AREA. ENSURE PETS HAVE PLENTY OF WATER AND ACCESS TO SHADE. LISTEN TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.NWS.NOAA.GOV/ER/PHI IN SMALL LETTERS. MPD
Nearby
Special Marine Warnings in New Jersey, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.